# SDR SWAA073771

- Difficulty date: July 30, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 11,959 hours, 6,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS COVER CRACKED BETWEEN ROW 2 ABC AND ROW 5 ABC.  REMOVED AND REPLACED COVER PER MM.
